Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 375, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 14, 2007, 7:58 AM CDT for Milam County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2007, 7:58 AM CDT (12:58 UTC)
- Expired
- Jul 14, 2007, 11:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Milam County, TX
The radar
The Ft Hood radar (KGRK), 39 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -303 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 141300
FFWFWD
TXC331-141600-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
758 AM CDT SAT JUL 14 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MILAM COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1100 AM CDT
* AT 758 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED VERY HEAVY RAIN
FROM CONTINUING SHOWERS AND THUNDERSTORMS OVER THE WARNED AREA.
NUMEROUS ROADS REMAIN UNDERWATER AND CLOSED.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROCKDALE...CAMERON...BUCKHOLTS...DAVILLA...MILANO...AND MAYSFIELD.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3048 9715 3076 9731 3089 9726 3111 9684
3107 9682 3104 9678 3094 9677 3090 9670
3085 9670 3076 9662 3072 9665
$$
131 follow-up statement
000
WGUS74 KFWD 141504
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 AM CDT SAT JUL 14 2007
TXC331-141600-
MILAM TX-
1003 AM CDT SAT JUL 14 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
MILAM COUNTY...
AT 1003 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED CONTINUING
FLOODING FROM SHOWERS AND THUNDERSTORM OVER THE WARNED AREA.
NUMEROUS FARM TO MARKET ROADS ARE CLOSED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUCKHOLTS...CAMERON...AND ROCKDALE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3048 9715 3076 9731 3089 9726 3111 9684
3107 9682 3104 9678 3094 9677 3090 9670
3085 9670 3076 9662 3072 9665
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 7:07 AM CDT, 51 minutes earlier.
Area forecast discussion, Jul 14, 7:07 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 707 AM CDT SAT JUL 14 2007 .12Z AVIATION UPDATE...MVFR CIGS DOMINATING MOST OF NORTH TEXAS...EXCEPT A PATCH OF VFR HAS BROKEN THROUGH RIGHT ACROSS THE METROPLEX. THINK THIS WILL FILL BACK IN FOR AT LEAST A FEW HOURS THIS MORNING...SO WILL PREVAIL MVFR CIGS FOR BKN020 UNTIL ABOUT 16Z IN THE NORTH. LIGHT NORTH FLOW WILL BECOME LIGHT/VAR LATER THIS AFTERNOON AS CIGS RISE TO VFR CONDS AT SCT045. FARTHER SOUTH NEAR WACO...EXPECT BETTER CHANCES FOR RAIN WHERE HIGHER MOISTURE AND INFLUENCE OF WEAK DISTURBANCES IN THE NORTH FLOW ALOFT WILL BE. VCSH LIKELY THIS MORNING AT ACT...THEN SCATTERED SHRA/TSRA BY MID AFTERNOON. 91/DUNN && .PREV DISCUSSION... /ISSUED 357 AM CDT SAT JUL 14 2007/ SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP TODAY NEAR AND JUST NORTH OF A STALLED BOUNDARY LOCATED ACROSS THE SOUTHERN SECTIONS OF NORTH TEXAS. THE BIGGEST THREAT WILL BE FROM HEAVY RAINFALL AND FLASH FLOODING. WILL NOT ISSUE A FLASH FLOOD WATCH FOR THIS AREA AS COVERAGE OF HEAVY RAINFALL WILL BE SPOTTY. HOWEVER...A FEW LOCATIONS COULD RECEIVE SOME LOCALIZED FLASH FLOODING. LARGE SCALE SUBSIDENCE EVIDENT ON WATER VAPOR LOOP...SHOULD LIMIT THUNDERSTORM DEVELOPMENT NORTH OF THE BOUNDARY TODAY. LATEST GFS AND NAM SOLUTIONS SHIFT THE UPPER TROUGH AXIS CLOSER TO THE LOWER MISSISSIPPI VALLEY REGION TONIGHT THROUGH EARLY NEXT WEEK. THIS PLACEMENT SHOULD KEEP THE WEATHER OVER NORTH TEXAS MUCH MORE TRANQUIL THAN PREVIOUSLY THOUGHT. WILL STILL KEEP A FEW SHOWERS AND STORMS MENTIONED IN THE FORECAST FOR THE EASTERN AND SOUTHEASTERN ZONES BUT MANY AREAS WILL BE DRY THROUGH TUESDAY. SLIGHT RAIN CHANCES WILL RETURN TO ALL LOCATIONS FROM MID WEEK THROUGH THE WEEKEND WHEN THE UPPER RIDGE OVER THE ROCKIES WEAKENS AND AN INVERTED TROUGH DEVELOPS OVER TEXAS. TEMPERATURES THE NEXT SEVERAL DAYS WILL BE NEAR SEASONAL NORMALS WITH HIGHS IN THE LOWER AND MIDDLE 90S AND LOWS IN THE 70S. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 90 70 94 72 94 / 20 20 10 10 10 WACO, TX 89 69 92 69 94 / 40 30 20 20 20 PARIS, TX 86 69 92 69 92 / 20 20 10 10 20 DENTON, TX 89 67 93 68 93 / 20 20 10 10 10 MCKINNEY, TX 90 66 93 66 94 / 20 20 10 10 10 DALLAS, TX 90 73 94 73 94 / 20 20 10 10 10 TERRELL, TX 88 69 91 69 92 / 30 20 10 10 10 CORSICANA, TX 88 69 91 70 92 / 40 30 20 20 20 TEMPLE, TX 88 69 91 68 93 / 50 30 20 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/91
Hazardous weather outlook, Jul 14, 4:30 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 430 AM CDT SAT JUL 14 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 430 AM CDT SAT JUL 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED BUT HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY SOUTH OF INTERSTATE 20. .DAYS TWO THROUGH SEVEN... ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST HALF OF NORTH TEXAS THROUGH TUESDAY AND REGION WIDE WEDNESDAY THROUGH FRIDAY. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE THE PRIMARY HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 14, 6:09 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
609 AM CDT SAT JUL 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 AM FLASH FLOOD 5 N CAMERON 30.93N 96.98W
07/14/2007 MILAM TX LAW ENFORCEMENT
NUMEROUS ROADS UNDER WATER. 8 INCHES OF WATER OVER
HIGHWAY 77 BETWEEN BURLINGTON AND CAMERON. PARTS OF FM
485 UNDER WATER.Local storm report, Jul 14, 6:47 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 AM CDT SAT JUL 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM FLASH FLOOD 7 E CAMERON 30.86N 96.86W
07/14/2007 MILAM TX COUNTY OFFICIAL
FM 485 NEAR MAYSFIELD UNDER WATER WITH AT LEAST 8 INCHES
OF WATER OVER ROAD.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:39 PM CDT | Special Weather Statement | FWD | McLennan | 36 min |
| Jul 13, 8:04 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 26 min |
| Jul 13, 9:19 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 23 min |
| Jul 13, 11:40 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Jul 14, 5:01 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| Jul 14, 5:03 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Jul 14, 5:20 AM CDT | River Flood Warning | FWD | Limestone | 40 hr |
| Jul 14, 6:09 AM CDT | Flash Flood Warning | FWD | Leon | 3 hr |
| Jul 14, 8:25 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 12 hr |
| Jul 14, 8:45 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Jul 14, 9:32 AM CDT | River Flood Warning | FWD | Milam | 48 hr |
| Jul 14, 9:32 AM CDT | River Flood Warning | FWD | Milam | 51 hr |
| Jul 14, 11:25 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.